MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL; Extended depth of focus intraocular lens

Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision Hydrophobic IOL; Extended depth of focus intraocular lens
Model Number CNWET0
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury

Brand Name
Clareon Vivity Extended Vision Hydrophobic IOL
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50747048
Report Number9612169-2026-02055
Device Sequence Number15576987
Product Code POE
UDI-Device Identifier00380652405256
UDI-Public(01)00380652405256(17)281001(11)241003(10)25920557
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWET0
Device Catalogue NumberCNWET0.205
Device Lot Number25920557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/13/2026
Date Device Manufactured10/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown